Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Injured left knee, swelling, redness. Using celebrex, swelling in hands, feet. Cure?

I injured my left knee several months ago and was put on celebrex for the swelling and redness. I took it for about a month and thought i was getting better for awhile and then started having other things like swelling in hands and feet as well and puffiness under my eyes too. I thought it would go away. I wasn t told to come back but it is really getting worse so i am going to the doctor this week.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I think you have these complications as you took these medication for long time. I would suggest you to get your renal profile and electrolite. Do not take any pain killer and also get your blood pressure check. If these reports shows any abnormality then you need to get treatment accordingly.
Answered: Mon, 7 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor